# SDR CA960212102

- Difficulty date: January 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Snias AS350B1
- Engine: Tmeca ARRIEL1D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Fuel Cont Sys
- Stage of operation: HO
- Nature of condition: X
- Precautionary procedure: B

## Discrepancy

(CAN)ENGINE FLAMED OUT ON APPROACH AT 8,000 FEET ALTITUDE. OAT 20 DEGREES. ENGINE WAS RUNNING NORMAL PRIOR TO LANDING. PILOT PULLED ON COLLECTIVE TO CHECK HIS DESCENT WHEN THE LIGHTS AND HORN CAME ON AND E NGINE FLAMED OUT. FUEL INSPECTED FOR ICE AND WATER, BUT NONE FOUND. ENGINE INTAKE INSPECTED FOR ICE, SNOW, OR FOD, BUT NONE FOUND. ENGINE WAS GROUND RUN FOR 20 MINUTES BUT THERE WAS NO HESITATION. HELICOPTER FLOWN BACK TO BASE AND FUEL CONTROL REMOVED FOR TESTING.
